The Michigan Mathematical Journal

On a partition theorem of Sylvester.

V. Ramamani and K. Venkatachaliengar

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 19, Issue 2 (1972), 137-140.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029000844

Mathematical Reviews number (MathSciNet)
MR0304323

Zentralblatt MATH identifier
0236.10007

Digital Object Identifier
doi:10.1307/mmj/1029000844

Subjects
Primary: 10F35

Citation

Ramamani, V.; Venkatachaliengar, K. On a partition theorem of Sylvester. Michigan Math. J. 19 (1972), no. 2, 137--140. doi:10.1307/mmj/1029000844. http://projecteuclid.org/euclid.mmj/1029000844.


Export citation